# SDR DHL2007751511

- Difficulty date: February 28, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N751DH
- Make and model: Boeing 727264
- Aircraft serial: 22982
- Aircraft time: 34,927 hours, 18,620 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 318
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INTERIOR E/E COMPARTMENT, BS 318, RBL 18-24, WL 160, LEVELING COMPOUND BLOWN UP AT FASTENERS BY FRAME WALKWAY BEAM INTERSECTION.  REMOVED LEVELING COMPOUND FOR CORROSION EVAL IAW B727 SRM 51-10-6.  CORROSION FOUND OUT OF LIMITS AT FRAME SHEAR TIE IAW B727 SRM 53-10-1, FIG 1.  CUT OUT DAMAGE ON SHEAR TIE DIM. 5.5" BY 1" IAW B727 SRM 53-10-4, FIG 11.  FAB SHEAR TIE USING 7075T6, .063, 5.5" BY .25" IAW B727 SRM 53-10-2, FIG 1.  TREATED AND PRIMED PARTS AND AREA IAW B727 SRM 51-10-2.  INSTALLED NEW SHEAR TIE IAW B727 SRM 51-30-2 AND 53-10-4, FIG 11.  REAPPLIED LEVELING COMPOUND IAW B727 AMM 51-30-00.
